# SDR QXEA2025052100219

- Difficulty date: May 15, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK FROM FR.74 - FR.84 HAS 4 EACH SCRATCHES AND GOUGES (MARKED). REPAIRED LATERAL RH SEAT FR 74-84 IAW ETD 2022-170-022-163 REV C ETD 2025-170-920531 REV B & SRM 53-23-10-01-01 ALLOWABLE DAMAGE 01.
